Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Existence of classical solutions of the equations of motion for compressible fluids of second grade


Author: Š. Matušů-Nečasová
Journal: Quart. Appl. Math. 58 (2000), 369-378
MSC: Primary 76N10; Secondary 35Q35, 76A05
DOI: https://doi.org/10.1090/qam/1753405
MathSciNet review: MR1753405
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The existence of the classical solutions has been proved for the equations of motion for compressible fluids of second grade in a bounded domain.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76N10, 35Q35, 76A05

Retrieve articles in all journals with MSC: 76N10, 35Q35, 76A05


Additional Information

DOI: https://doi.org/10.1090/qam/1753405
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society